# SDR USAA2012091800001

- Difficulty date: September 17, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 57,686 hours, 8,129 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803050000
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDANT REPORTED BURNING SMELL COMING FROM OVEN 2 POSITION 4-3.  IT WAS A PLASTIC SMELL AND CONFIRMED IT WAS NOT COMING FROM INSIDE THE OVEN BUT MAYBE BEHIND IT.  ALL C/B'S WERE PULLED AND THE ODOR STOPPED.  MAINTENANCE REMOVED AND REPLACED OVEN NR 2 POS 4-3.
